# SDR CALA0100029

- Difficulty date: January 15, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N73380
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- Aircraft time: 18,696 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD BAGGAGE BIN ANGLE BRACKET AT STA 380, S26L.  THE ANGLE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-02.
